Cart (Loading....) | Create Account
Close category search window

Weight distribution of cosets of 2-error-correcting binary BCH codes of length 15, 63 and 255

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Camion, P. ; INRIA, Domaine de Voluceau-Rocquencourt, Le Chesney, France ; Courteau, B. ; Montpetit, A.

The weight distributions of cosets are not known for the class of binary 2-error-correcting BCH codes of length n=2m-1, m even (the nonuniformly packed case). By using the graph theoretical concepts of the combinatorial matrix of a code and an r-partition design introduced in previous works, the authors obtain these distributions of cosets in the three particular cases of length 15, 63, and 255. It is observed that in these three cases the number of distinct weight distributions is a constant equal to 8

Published in:

Information Theory, IEEE Transactions on  (Volume:38 ,  Issue: 4 )

Date of Publication:

Jul 1992

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.